# SDR DALA1230519261

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S0016A
- Condition: Gouged
- Location: Bs 439 L26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L26R STA 439 HAS GOUGES.  CUT-OUT DAMAGED SECTION OF L26R IN FWD CARGO FROM F/S 434-475.  REPLACED LONGERON AND INSTALLED REPAIR, REF USED SRM 51-30-00, 51-30-02, 51-30-05 VOL II, 53-10-01 FIG 7 VOL I AND ER/A 501337-14.  COMPARED PRI AND ER/A AND NO DIFFERENCES NOTED.
